|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Nur Syuhada binti Zulkifli
Hi, i was given metronidazole by my dentist for my gum infection. After taking it i have severe itchiness and swollen, so I took antihistamine to overcome it and it did. But now, what antibiotic should I take to replace metronidazole? kindly advise, thanks
Hello, thank you for asking.
The answer is a general description of the problem you’re having. Please click on this link (DoctorOnCall) to speak with us.
Based on the above information, we understand your concern about the problem you’re having. For your information, antibiotic is a type of medication that need a doctor’s prescription. If you suspect that you were allergic to a certain antibiotic, it is best that you consult a doctor to change your medication and it’s prescription. Also, it is advised that you should always inform your next healthcare provider about your allergy in fear of any adverse effect occuring.